# SDR IPXA2023100962149

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 25,700 hours, 16,392 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING WATER INTRUSION DEFERRAL BARCODE T3F18E002SM1Q FOUND FLOOR PANEL 231KJ DAMAGED. MARKED WITH GREEN TAPE.***SM EVAL REQ*** TEMPORARY REPAIR IAW EO-88400-REQ1 DEFERRAL REQUESTED.  OPEN
